# SDR SWAA2019120339257

- Difficulty date: November 13, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 53,219 hours, 27,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA EMERGENCY EXIT LENS ASSEMBLY BROKEN.          / R&R LENS ASSEMBLY IAW AMM.
